Multi-year Author Index for ELA: J

Jacob, Bonnie

Cheryl Grood, Johannes Harmse, Leslie Hogben, Thomas J. Hunter, Bonnie Jacob, Andrew Klimas and Sharon McCathern
Minimum rank with zero diagonal.
Electron. J. Linear Algebra 27 (2014) pp. 458-477.

Jacobs, David P.

Gerd H. Fricke; Stephen T. Hedetniemi; David P. Jacobs; Vilmar Trevisan
Reducing the Adjacency Matrix of a Tree,
Electron. J. Linear Algebra 1 (1996), 34-43.

Jaffarian, Ali

Semitransitivity Working Group at LAW'05, Bled
Semitransitive subspaces of matrices,
Electron. J. Linear Algebra 15 (2006), 225-238.

Jaklic, Gasper

Gasper Jaklic and Jolanda Modic
On Euclidean distance matrices of graphs.
Electron. J. Linear Algebra 26 (2013) pp. 574-589.

Jain, Tanvi

Rajendra Bhatia, Priyanka Grover, and Tanvi Jain
Derivatives of tensor powers and their norms.
Electron. J. Linear Algebra 26 (2013) pp. 604-619.

Janse Van Rensburg, D. B.

J. H. Fourie, G. J. Groenwald, D. B. Janse Van Rensburg and A.C.M. Ran
Real and complex invariant subspaces for matrices which are H-positive real in an indefinite inner product space.
Electron. J. Linear Algebra 27 (2014) pp. 124-145.

Jargalsaikhan, Bolor>

Bolor Jargalsaikhan
Indefinite copositive matrices with exactly one positive eigenvalue or exactly one negative eigenvalue.
Electron. J. Linear Algebra 26 (2013) pp. 754-761.

Jedrzejec, Henryk A.

Henryk A. Jedrzejec; Zbigniew I. Woznicki
On properties of some matrix splittings,
Electron. J. Linear Algebra 8 (2001), 47-52.

Jepsen, Camille

Wayne Barrett; Camille Jepsen; Robert Lang; Emily McHenry; Curtis Nelson; Kayla Owens
Inertia sets for graphs on six or fewer vertices,
Electron. J. Linear Algebra 20 (2010), 53-78.

Jia, Huicai

Ruifang Liu, Haixia Wan, Jinjiang Yuan and Huicai Jia
The least eigenvalue of the signless Laplacian of non-bipartite unicyclic graphs with k pendant vertices.
Electron. J. Linear Algebra 26 (2013) pp. 333-344.

Ji, Jun

Xuzhou Chen; Jun Ji
The minimum-norm least-squares solution of a linear system and symmetric rank-one updates,
Electron. J. Linear Algebra 22 (2011), 480-489.

Jia, Zhigang

Meixiang Zhao; Zhigang Jia; Musheng Wei
Symmetric inverse generalized eigenvalue problem with submatrix constraints in structural dynamic model updating,
Electron. J. Linear Algebra 22 (2011), 729-742.

Jiang, Hongying

Cheng-yi Zhang; Shuanghua Luo; Chengxian Xu; Hongying Jiang
Schur complements of generally diagonally dominant matrices and a criterion for irreducibility of matrices,
Electron. J. Linear Algebra 18 (2009), 69-87.

Jin, Wen-Long

Wen-Long Jin
A method for computing quadratic Brunovsky forms,
Electron. J. Linear Algebra 13 (2005), 40-55.

Jing, Jiang

Qing-Wen Wang; Jiang Jing
Extreme ranks of (skew-)Hermitian solutions to a quaternion matrix equation,
Electron. J. Linear Algebra 20 (2010), 552-573.

Jing, Wu

Xuehan Cheng; Wu Jing
Additivity of maps on triangular algebras,
Electron. J. Linear Algebra 17 (2008), 597-615.

Jin, Xiao-Qing Xi

Ze-Jia Xie, Wen Li and Xiao-Qing Jin
On condition numbers for the canonical generalized polar decompostion of real matrices.
Electron. J. Linear Algebra 26 (2013) pp. 842-857.

Johnson, Charles R.

Charles R. Johnson; Brenda K. Kroschel
The Combinatorially Symmetric P-matrix Completion Problem,
Electron. J. Linear Algebra 1 (1996), 59-63.

Gi-Sang Cheon; Charles R. Johnson; Sang-Gu Lee; Ethan J. Pribble
The Possible Numbers of Zeros in a Orthogonal Matrix,
Electron. J. Linear Algebra 5 (1999), 19-23.

Shaun M. Fallat; Charles R. Johnson; Ronald L. Smith
The general totally positive matrix completion problem with few unspecified entries,
Electron. J. Linear Algebra 7 (2000), 1-20.

Christopher J. Hillar; Charles R. Johnson; Ilya M. Spitkovsky
Positive eigenvalues and two-letter generalized words,
Electron. J. Linear Algebra 9 (2002), 21-26.

Charles R. Johnson; Carlos M. Saiago
Estimation of the maximum multiplicity of an eigenvalue in terms of the vertex degrees of the graph of a matrix,
Electron. J. Linear Algebra 9 (2002), 27-31.

Charles R. Johnson; Yonatan Harel; Christopher J. Hillar; Jonathan M. Groves; Patrick X. Rault
Absolutely flat idempotents,
Electron. J. Linear Algebra 10 (2003), 190-200.

Charles R. Johnson; Maria da Graca Marques
Patterns of commutativity: the commutant of the full pattern,
Electron. J. Linear Algebra 14 (2005), 43-50.

David A. Grundy; Charles R. Johnson; Dale D. Olesky; Pauline van den Driessche
Products of M-matrices and nested sequences of principal minors,
Electron. J. Linear Algebra 16 (2007), 380-388.

Charles R. Johnson; Robert Reams
Constructing copositive matrices from interior matrices,
Electron. J. Linear Algebra 17 (2008), 9-20.

Charles R. Johnson; Cris Negron
Totally positive completions for monotonically labeled block clique graphs,
Electron. J. Linear Algebra 18 (2009), 146-161.

Charles R. Johnson; Roberto S. Costas-Santos; Boris Tadchiev
Matrices totally positive relative to a tree,
Electron. J. Linear Algebra 18 (2009), 211-221.

Charles R. Johnson; Brenda K. Kroschel
Conditions for a totally positive completion in the case of a symmetrically placed cycle,
Electron. J. Linear Algebra 22 (2011), 125-137.

Charles R. Johnson and Olivia Walch
Critical exponents: old and new.
Electron. J. Linear Algebra 25 (2012) pp. 72-83.

Charles R. Johnson and Olivia Walch
Commuting pairs of patterns and symmetric realizations.
Electron. J. Linear Algebra 25 (2012) pp. 84-91.

V. Akin, C.R. Johnson and S. Nasserasr
TP_k completions of partial matrices with one unspecified entry.
Electron. J. Linear Algebra 27 (2014) pp. 426-443.

Jordan, Cristina

Cristina Jordan; Juan R. Torregrosa; Ana M. Urbano
On the Rodman-Shalom conjecture regarding the Jordan form of completions of partial upper triangular matrices,
Electron. J. Linear Algebra 3 (1998), 103-118.

Justel, Claudia

Oscar Rojo; Luis Medina; Nair M.M. de Abreu; Claudia Justel
Extremal algebraic connectivities of certain caterpillar classes and symmetric caterpillars,
Electron. J. Linear Algebra 20 (2010), 136-157.

Justino, Julia

Julia Justino and Imme van den Berg
Cramer's rule applied to flexible systems of linear equations.
Electron. J. Linear Algebra 24 (2012) pp. 126-152.


Back to ELA home page.